# SDR SWAA2014061729138

- Difficulty date: June 3, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 21,248 hours, 12,713 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK OTBD FLANGE AFT CRACKED AT BS 727B, LBL 45.5.  REPAIRED SEAT TRACK IAW ACO & EA.
